Publication/Presentation Date

5-27-2016

Abstract

The following unique case demonstrates an episode of acute dyskinesia secondary to oral baclofen toxicity. We discuss an 80-year-old man with a history of Stage III chronic kidney disease, coronary artery disease, diabetes and stroke who presented to the Emergency Department with new onset of behavioral changes and irregular jerking movements. The patient had been recently prescribed baclofen 10mg twice daily for a back strain he suffered; he subsequently was admitted to the hospital, and his symptoms resolved within 48 hours of admission and discontinuance of baclofen.

ISSN

1937-6995

Comments

The final publication is available at Springer via http://dx.doi.org/10.1007/s13181-016-0556-6

Disciplines

Emergency Medicine

PubMedID

27234296

Department(s)

Department of Emergency Medicine, Department of Emergency Medicine Faculty

Document Type

Article

Share

COinS